Open Access
Translator Disclaimer
November 2008 Non-invertible knots having toroidal Dehn surgery of hitting number four
Masakazu Teragaito
Hiroshima Math. J. 38(3): 447-454 (November 2008). DOI: 10.32917/hmj/1233152781

Abstract

We show that there exist infinitely many non-invertible, hyperbolic knots that admit toroidal Dehn surgery of hitting number four. The resulting toroidal manifold contains a unique incompressible torus meeting the core of the attached solid torus in four points, but no incompressible torus meeting it less than four points.

Citation

Download Citation

Masakazu Teragaito. "Non-invertible knots having toroidal Dehn surgery of hitting number four." Hiroshima Math. J. 38 (3) 447 - 454, November 2008. https://doi.org/10.32917/hmj/1233152781

Information

Published: November 2008
First available in Project Euclid: 28 January 2009

zbMATH: 1186.57008
MathSciNet: MR2477753
Digital Object Identifier: 10.32917/hmj/1233152781

Subjects:
Primary: 57M25
Secondary: 57M50

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.38 • No. 3 • November 2008
Back to Top